Illinois Journal of Mathematics

Inductive algebras for $\mathrm{SL}(2,\mathbb{R})$

Tim Steger and M. K. Vemuri

Full-text: Open access

Abstract

We give a characterisation of the maximal Abelian sub-algebras of the bounded operators on a Hilbert space that are normalised by the unitary representations of the group of unimodular two by two matrices.

Article information

Source
Illinois J. Math., Volume 49, Number 1 (2005), 139-151.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138310

Digital Object Identifier
doi:10.1215/ijm/1258138310

Mathematical Reviews number (MathSciNet)
MR2157372

Zentralblatt MATH identifier
1086.43007

Subjects
Primary: 43A80: Analysis on other specific Lie groups [See also 22Exx]
Secondary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

Steger, Tim; Vemuri, M. K. Inductive algebras for $\mathrm{SL}(2,\mathbb{R})$. Illinois J. Math. 49 (2005), no. 1, 139--151. doi:10.1215/ijm/1258138310. https://projecteuclid.org/euclid.ijm/1258138310


Export citation